Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have pain in testicles, abdomen. Used to masturbate often. What is the cause for the pain?

hello dear doctor, i'm having these pains in the testicle area, right testicle to be clear, leading a pain in the abdomen
i masturbate every other day, sometimes twice a day.. its been so for several months now, but lately as i masturbated a couple of times during the week, more than double i used to before, the pain increased
why is this?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
First, you should stop masturbating when you feel pain.
It could be related to masturbation ,but some other possiuble causes should be considered such as STD or inguinal hernia. SO I suggest to do ultrasound and STD testing to evaluate this.
Abdominal pain also can be caused by testical abnormality but various possible causes are there with most common inflammatory bowel disease,IBD or stomach and gallbladder disorders.You should go step by step and rule out inguinal hernias and STD. WIsh you good health.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor